Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LadyMacbeth998

Can you become immune to topicals?

I haven't been breaking out for six months.....until now. I've gotten about 5 big pimples (not all at once) this past month. I'm on Clindagel and Azelex. These new pimples are big, but not quite cysts. They HURT, too. Some are underneath my skin. Is it possible that Clindagel just stopped working? I don't see my derm for almost 3 weeks and I need advice! I'm getting so depressed, and I'm sick of icing my zits all the time :(

Share this post


Link to post
Share on other sites

You can also develop gram-negative folliculitis with the continued use of a topical or oral antibiotic.

which means what exactly?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×